# SDR UIEA2024050900371

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 2164-2169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FND FLOOR STRUCTURE SEAT TRACK CORROSION AT M/D STA 2164~2169. RBL 11.33( 1. REPAIR DAMAGE AREA IAW WORK SHEET 40281, DWG 65B38253 SH 1 REV AP, SH 51 REV A, SH 52 REV A, SH 53 REV -, SH54 REV - & SH55 REV A. 2. JOB COMPLETED AND CONDITIONAL CHECK NORMAL. )
